# SDR SWAA2024120273028

- Difficulty date: December 1, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 73,406 hours, 43,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OVERWING EMERGENCY LIGHT INOP.<[01] REPOSITION LEFT SIDE OVERWING EMERGENCY LIGHT IAW AMM 33-51-04. OPS CHECK GOOD.
